# SDR USAA2009052991343

- Difficulty date: May 7, 2009
- Submitted: May 29, 2009
- Operation: Air carrier
- Aircraft: N442US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24841
- Aircraft time: 50,690 hours, 35,234 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C22908
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q1 - MAJOR REPAIR - NR 03-0553-8-0538/001 - CRACK ON FUSELAGE FRAME AT BS500B BETWEEN S20L TO S21L. REPAIRED FUSELAGE FRAME AT BS500B BETWEEN S20L TO S21L IAW B737 SRM 53-00-07 REPAIR 13.
